Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Dynamical Systems Generated by a Gonosomal Evolution Operator

Discontinuity, Nonlinearity, and Complexity 5(2) (2016) 173--185 | DOI:10.5890/DNC.2016.06.007

Utkir A. Rozikov; Richard Varro

Institute of Mathematics, 29, Do’rmon Yo’li str., 100125, Tashkent, Uzbekistan

Institut de Mathématiques et de Modélisation de Montpellier, Université de Montpellier, 35095 Montpellier Cedex 5, France.

Download Full Text PDF



In this paper we consider discrete-time dynamical systems generated by gonosomal evolution operators of sex linked inheritance. Mainly we study dynamical systems of a hemophilia, which biologically is a group of hereditary genetic disorders that impair the body’s ability to control blood clotting or coagulation, which is used to stop bleeding when a blood vessel is broken. We give an algebraic model of the biological system corresponding to the hemophilia. The evolution of such system is studied by a nonlinear (quadratic) gonosomal operator. In a general setting, this operator is considered as a mapping from Rn, n ≥ 2 to itself. In particular, for a gonosomal operator at n = 4 we explicitly give all (two) fixed points. Then limit points of the trajectories of the corresponding dynamical system are studied. Moreover we consider a normalized version of the gonosomal operator. In the case n = 4, for the normalized gonosomal operator we show uniqueness of fixed point and study limit points of the dynamical system.


U.Rozikov thanks Aix-Marseille University Institute for Advanced Study IM´eRA (Marseille, France) for support by a residency scheme. His work also partially supported by the Grant No.0251/GF3 of Education and Science Ministry of Republic of Kazakhstan.


  1. [1]  Lyubich Y.I. (1992),Mathematical structures in population genetics, Springer-Verlag, Berlin.
  2. [2]  Reed M.L. (1997), Algebraic structure of genetic inheritance, Bull. Amer. Math. Soc. (N.S.) 34 (2), 107-130.
  3. [3]  Ladra M., Rozikov U.A, (2013), Evolution algebra of a bisexual population. Jour. Algebra. 378, 153-172.
  4. [4]  Varro, R. (2016), Gonosomal algebra, Journal of Algebra, 447, 1-30.
  5. [5]  Rozikov, U.A. (2013), Evolution operators and algebras of sex linked inheritance, Asia Pacific Math. Newsletter, 3(1), 6-11.
  6. [6]  Gallegos A., Plummer T., Uminsky D., Vega C., Wickman C., Zawoiski M. (2008), A mathematical model of a crocodilian population using delay-differential equations. J. Math. Biol., 57(5), 737-754.
  7. [7]  Karlin S. (1984), Mathematical models, problems, and controversies of evolutionary theory. Bull. Amer. Math. Soc. (N.S.), 10(2), 221-274.
  8. [8]  Karlin S., Lessard S. (1984), On the optimal sex-ratio: a stability analysis based on a characterization for one-locus multiallele viability models. J. Math. Biol. 20(1), 15-38.
  9. [9]  Rozikov U.A., Zhamilov U.U. (2011), Volterra quadratic stochastic operators of bisexual population. Ukraine Math. Jour., 63(7), 985-998.
  10. [10]  Ganikhodjaev N.N., Rozikov U.A. (2006), On quadratic stochastic operators generated by Gibbs distributions. Regular and Chaotic Dynamics. 11(4), 467-473.
  11. [11]  Rozikov U.A., Tian J.P. (2011), Evolution algebras generated by Gibbs measures. Lobachevskii Jour. Math. 32(4), 270-277.
  12. [12]  Devaney R.L. (2003), An introduction to chaotic dynamical system, Westview Press.
  13. [13]  Ganikhodzhaev R.N., Mukhamedov F.M., Rozikov U.A. (2011), Quadratic stochastic operators and processes: results and open problems. Inf. Dim. Anal. Quant. Prob. Rel. Fields., 14(2), 279-335.